# SDR TWAA9700102

- Difficulty date: December 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49186
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct Boot
- Condition: Leaking
- Location: Lt Acm
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MCI - FLT 173 - DURING CRUISE, CABIN PRESSURE COULD NOT BE MAINTAINED.  REPOSITIONED AND RETORQUED LEFT AIR CYCLE MACHINE DUCT BOOT.  LEAK CHECK AND OPERATIONAL CHECK NORMAL.  (M)
